# SDR IXXA2024081303

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 102,008 hours, 33,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 452T11273
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT  CHANNEL IN FLC STA 632 LBL 32
